MAUDE Adverse Event Report: RICHARD WOLF GMBH; HOOK SCISSORS Ø 3.4MM

RICHARD WOLF GMBH; HOOK SCISSORS Ø 3.4MM
Model Number 8488041
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Instrument has not yet been sent for examination by the user.As soon as the instrument is in house, the examination will be started.So far, there has been no comparable case of this type.
 
Event or Problem Description
The user facility has informed richard wolf gmbh of an issue regarding a hook scissors ø 3.4mm, part id: 8488041, lot # unknown.According to the received information from the customer, le dr ruh, "report intraoperative breakage of a pair of arthroscopic scissors with loss of part of the instrument in the joint." the reporter claimed that the presence of the metallic element in the joint is a contraindication for an mr/examination.Therefore, the possibility of recovering the exogenous element is impossible.The patient outcome is negative and the long term consequences is unknown.This case was reported by the customer to the french national agency for the safety of medicines and health products (ansm).

Common Device Name
HOOK SCISSORS Ø 3.4MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key17406295
Report Number9611102-2023-00050
Device Sequence Number5962553
Product Code HRR
UDI-Device Identifier04055207017760
UDI-Public04055207017760
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8488041
Device Catalogue Number8488.041
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown